Ask an expert
Question

25 Jun 2010

concerned
I have red pimples on my tummy and when it clears away it leaves black marks...Please can you advise what causes these pimples..very concerned as it leaves ugly black marks...
Answer 409 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Hi Danny - It difficult to say from this side of the screen. Please ask cyberdoc, or pop in to your local pharmacy and ask your pharmacist (not a pharmacy assistant) to have a look.

All the best
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9463 votes
No
68% - 20183 votes
Vote